# SDR SWAA020226

- Difficulty date: January 29, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 60,099 hours, 65,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 207330
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BOTH FWD AND AFT EEPLS END CAPS MISSING.  INSTALLED BOTH END CAPS PER MM.
